# SDR DALA2022120207724

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1530-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE PLATE (UPPER AND LOWER SURFACES) BTW STA.1530 TO 1640 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00259, SIDE PLATE LH BTW STA .1530 TO 1640 WAS REPLACED PER B757-200 SRM. (2517495)
